# SDR 2002FA0000028

- Difficulty date: July 14, 2001
- Submitted: January 9, 2002
- Operation: General aviation
- Aircraft: N127BC
- Make and model: Cessna 414
- Aircraft serial: 4140519
- Engine: Cont TSIO520*
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Part number: 41424
- Part serial: 330
- Condition: Rotted
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OUTBOARD WING FUEL CELL (PN 4142-4) REPLACES (PN 5026102-4).  FUEL CELL IS 11 YEARS OLD.  MPG, DATE 2-90.  FUEL CELL CAME APART (TOTALLY ROTTEN AND BRITTLE) AT TOP OF FILLER NECK.  FUEL CELL WAS MADE OF DIFFERENT MATERIAL, NOT OF THE NORMAL RUBBER.  BAD TANK FOUND.
